OSA's Digital Library

Journal of the Optical Society of America A

Journal of the Optical Society of America A

| OPTICS, IMAGE SCIENCE, AND VISION

  • Editor: Franco Gori
  • Vol. 30, Iss. 10 — Oct. 1, 2013
  • pp: 1913–1920

Scattering of a zero-order Bessel beam by arbitrarily shaped homogeneous dielectric particles

Zhiwei Cui, Yiping Han, and Lu Han  »View Author Affiliations


JOSA A, Vol. 30, Issue 10, pp. 1913-1920 (2013)
http://dx.doi.org/10.1364/JOSAA.30.001913


View Full Text Article

Enhanced HTML    Acrobat PDF (1154 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

In this paper, we introduce an efficient numerical method based on surface integral equations to characterize the scattering of a zero-order Bessel beam by arbitrarily shaped homogeneous dielectric particles. The incident beam is described by vector expressions in terms of the electric and magnetic fields that perfectly satisfy Maxwell’s equations. The scattering problems involving homogeneous dielectric particles with arbitrary shapes are formulated with the electric and magnetic current combined-field integral equation and modeled by using surface triangular patches. Solutions are performed iteratively by using the multilevel fast multipole algorithm. Some numerical results are included to illustrate the validity and capability of the proposed method. These results are also expected to provide useful insights into the scattering of a Bessel beam by complex-shaped particles.

© 2013 Optical Society of America

OCIS Codes
(140.0140) Lasers and laser optics : Lasers and laser optics
(290.5850) Scattering : Scattering, particles
(050.1755) Diffraction and gratings : Computational electromagnetic methods

ToC Category:
Scattering

History
Original Manuscript: June 18, 2013
Revised Manuscript: August 7, 2013
Manuscript Accepted: August 8, 2013
Published: September 4, 2013

Citation
Zhiwei Cui, Yiping Han, and Lu Han, "Scattering of a zero-order Bessel beam by arbitrarily shaped homogeneous dielectric particles," J. Opt. Soc. Am. A 30, 1913-1920 (2013)
http://www.opticsinfobase.org/josaa/abstract.cfm?URI=josaa-30-10-1913

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited